MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE ACTIN FSL ACTIVATED PTT REAGENT
Catalog Number 10445714
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics inc.Evaluated the instrument and information to determine the cause of the discordant high activated partial thromboplastin time (aptt) patient result on the sysmex ca-1500 analyzer.The siemens service engineer checked all alignments for the sample and reagent probe, then checked the mixing of the mixer motor.An adjustment was made to the sample probe.The sample and reagent tubing were checked for leaks with no issues found.No product non-conformance nor system issue could be identified that may have contributed to the discordant high aptt patient result.A potential cause of the event may be related to sample handling or the nature of the sample.The cause of the discordant high aptt patient result generated on the sysmex ca-1500 analyzer is unknown.The instrument and reagent are performing according to specifications.No further evaluation of this device is required.
 
Event or Problem Description
A discordant high activated partial thromboplastin time (aptt) patient result of 127.4 seconds was generated on the sysmex ca-1500 analyzer using dade actin fsl activated ptt reagent lot 547488.This result was reported to the physician who did not question the result.The same patient sample was tested again on the same system (using same reagent lot 547488) and an aptt result of 56.5 seconds was generated.This result was not reported to the physician.The same patient sample was tested on the same system, but a different dade actin fsl activated ptt reagent lot was used and aptt results of 53.2 seconds and 53.3 seconds were generated.These results were not reported to the physician.The patient was redrawn and a new sample was tested on the same system using ptt reagent lot 547488.An aptt result of 55.9 seconds was generated.This result was reported to the physician.All quality control (qc) was in range before testing.There are no reports of patient intervention or adverse health consequences due to the discordant high, aptt patient result.

Brand Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Common Device Name
DADE ACTIN FSL ACTIVATED PTT REAGENT
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil von behring strasse 76
marburg, 35041
GM  35041
MDR Report Key7233785
Report Number9610806-2018-00019
Device Sequence Number2116849
Product Code GGW
UDI-Device Identifier00842768003882
UDI-Public00842768003882
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K863594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2018
Device Catalogue Number10445714
Device Lot Number547488
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/11/2018
Initial Report FDA Received Date02/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1